Reason for start Minocycline Therapy
A 55-year-old woman was admitted to the hospital with a severe crush injury in both her legs after she got into a motor vehicle accident. The patient developed a wound infection caused by multiple species of bacteria and was given treatment with antibiotics. The antibiotics included intravenous meropenem and oral minocycline. However, a week after antibiotic therapy, the patient complained of nausea and bad taste in her mouth. لعب بوكر In addition to this, the patient also presented with a black discolouration of the tongue.
Doctors suspected that the minocycline was causing the “black hairy tongue”
“Black hairy tongue” is a medical term used for black discolouration of the tongue. Minocycline is a tetracycline antibiotic used for the treatment of many different bacterial infections. Moreover, even though the condition is not dangerous, if given the choice one would most probably not choose to have a black and furry tongue. However, you can easily go about your business with a tongue that appears black and hairy.
Black hairy tongue is a temporary and harmless oral condition that gives the tongue a dark and hairy appearance. The clinical appearance of black hairy tongue results from a build up of tiny projections (filiform papillae) and dead skin cells on the surface of the tongue. كيفية اللعب في bet365 The projections are longer than normal and can trap food, tobacco, yeast and other substances. العاب في الهاتف Although the condition may look alarming, it usually does not cause any pain and health problems.
Black hairy tongue is usually reversible and has no long-term consequences, given that the causative factors are eliminated and the patient practices good oral hygiene. In this case, minocycline was discontinued and an alternative antibiotic was prescribed. The patient was advised to practice good oral hygiene. Within 4 weeks after stopping the minocycline, her tongue returned to its normal colour.
Korber, A., & Dissemond, J. (2006). Black hairy tongue. New England Journal of Medicine, 354(1), 67-67.